# SDR ASAA2017080121519

- Difficulty date: August 1, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 27,800 hours, 8,273 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: R1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW OVERHEAT LIGHT ON.  DID NOT RESET WITH QRH PROCEDURES.  ACFT GROUNDED. PERFORMED FIM 30-41, TASK 801 WHCU BITE CHECK SHOWS SENSOR FAULT. ACCOMPLISHED FIM 30-41 TASK 812 POSITIONED SENSOR SWITCH TO ALTERNATE POSITION OVERHEAT LIGHT EXTINGUISHED WHCU BITE SHOW NO FAULTS A/C OK FOR SERVICE.
